Left Foot Pain When Moving Suddenly?

Illustration of Left Foot Pain When Moving Suddenly?
Illustration: Left Foot Pain When Moving Suddenly? sportsinjuryclinic.net

Hello doctor, I’m Sonja, age 22. I want to ask. In the past few months my left leg precisely near my hips often aches, especially when I move suddenly (for example from sleeping to sitting, sitting-standing, or when ruku’-i’tidal). I want to ask, that’s why? I have consulted with doctors, he said I was tired, or the influence of the weather. He gave me several medicines that I still consume, including Teosal and Dexamethasone. Every time I take medicine, the effect is my body trembles and tremors, but until now if I don’t take medicine, I have difficulty moving. What illness do I suffer? Will the use of this drug continue to be fatal to me later? Please enlighten me, Thank you..

1 Answer:

Hi Sonja,

Thank you for asking HealthReplies.com.

Pain in the upper left leg close to the hip can be a variety of possible causes, including nerve pain, rheumatoid arthritis, osteoarthritis, post-injury, peripheral neuropathy, viral or bacterial infections, stones or kidney infections, ovarian cysts, inguinal hernias, psychosomatic disorders, etc. . These various conditions can certainly have different treatments depending on the cause and severity. Therefore, without checking your condition directly, it is very difficult for us to identify what the best management needs to be done.

The consumption of the drug you mentioned is usually indicated in sufferers of airway inflammation associated with allergies, such as asthma bronkhiale (asthma). Indeed, the consumption of this drug (especially teosal), in some sensitive people can cause side effects such as shaking and tremors. However, as long as this complaint is only mild, and improves after drug consumption is stopped, often this condition is not dangerous. Most importantly, you only take this medicine as directed by your doctor, not carelessly.

Regarding your condition, the pain that you are experiencing in your legs right now is not directly related to the medicine you are taking. However, to be sure, we recommend that you consult directly with your doctor or neurologist. Through a thorough neurological examination, coupled with supporting tests, such as x-rays, CT scans, MRI, or laboratory, often doctors can already give you the most appropriate treatment .

At this time, in order for complaints to improve, you can try the following steps:

Apply a pain reliever that is safe to use before going to the doctor (for example those containing paracetamol) Do not massage or massage carelessly painful legs Always use comfortable pants, not tight Do not use high heels, do not also stand or bend your legs for too long Keep weight your ideal Routine exercise Do not carelessly take other medicines without doctor's advice Live a healthy lifestyle always Hopefully it helps yes ..

: by

Related Question

Ask About Kidney Stones?

Ask About Kidney Stones?

(8 months ago)

I want to ask nMy mother has had kidney stones, in 2005 I had surgery, in 2017 I had a laser, this year there is another, nMy question is why it continues ?? Are there any dietary ... Read more

Fever Accompanied By Dry Cough In Children 1 Year?

Fever Accompanied By Dry Cough In Children 1 Year?

(10 months ago)

my child is 1.8 years old, r I have a fever after how many days it has gone down heat … because my cough is dry and every cough my child is hot again, r nincidentally the mor... Read more

The Fetus In The Womb Often Hiccups, Is That Normal?

The Fetus In The Womb Often Hiccups, Is That Normal?

(8 months ago)

Good evening doctor …. My womb is currently 33 weeks, at that age my fetus has experienced hiccups? nI feel that the fetus in my womb hiccups almost every day, even 2x a day,... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *